On lambda-statistical convergence using f-density

Volume 7, Issue 2, Article 2 - 2019

Authors: Stuti Borgohain

Copyright © 2019 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

We study the concept of fλ-statistical convergence in a probabilistic normed space, where f is an unbounded modulus function . Also we are trying to investigate some relation between the ordinary convergence and module statistical convergence for every unbounded modulus function. Later on, we study fλ- statistical convergence with partial average too.

How To Cite This Article

Stuti Borgohain (2019) On lambda-statistical convergence using f-density
General Letters in Mathematics Vol 7 (2) 52-60
https://doi.org/10.31559/glm2019.7.2.2